# SDR TSAA0623093

- Difficulty date: November 3, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N748AL
- Make and model: Boeing 737-76N
- Aircraft serial: 30050
- Aircraft time: 20,657 hours, 8,505 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, THE CREW NOTED THAT BOTH NR 1 AND NR 2 HF RADIOS WOULD GO OUT FOR ABOUT 15 SECONDS AFTER THE NR 1 HF TRANSMIT SWITCH WAS DEPRESSED.  THE NR 2 HF RADIO OPERATED NORMALLY IF NO ATTEMPT WAS MADE TO TRANSMIT ON THE NR 1 HF RADIO WITHIN THE PREVIOUS 15 SECONDS.  PRIOR TO LANDING, THE CREW NOTED THAT THE NR 1 HF RADIO OPERATED NORMALLY.  AIRCRAFT LANDED IN SNA WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED FIM TASK 23-11-00-810-801 WITH NO DEFECTS NOTED.  BOTH HF RADIOS OPERATED NORMALLY.  AIRCRAFT WAS RETURNED TO SERVICE.
